×

Found 14 Documents (Results 1–14)

100
MathJax

Deriving a discrete approximate solution for a nonlinear dynamic system of two-phase soil media. (English. Russian original) Zbl 1400.76084

Cybern. Syst. Anal. 45, No. 4, 562-574 (2009); translation from Kibern. Sist. Anal. 2009, No. 4, 69-80 (2009).
MSC:  76S05 65M60
PDF BibTeX XML Cite
Full Text: DOI

On the asymptotic behaviour of the 2D Navier-Stokes equations with Navier friction conditions towards Euler equations. (English) Zbl 1176.35129

ZAMM, Z. Angew. Math. Mech. 89, No. 10, 810-822 (2009); corrigendum ibid. 95, No. 3, 329-330 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Software